MAUDE Adverse Event Report: ARTHREX, INC. PASSPORT BUTTON CANNULA; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. PASSPORT BUTTON CANNULA; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number PASSPORT BUTTON CANNULA
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the ar-6592-08-30 was used in rotator cuff repair.At the end of the surgery, it was confirmed that the product was damaged.The surgeon searched in the patient¿s body, but could not find any broken pieces.He said that due to continuous perfusion during the operation, the broken pieces may have been removed from the body.No further information is available.

Brand Name
PASSPORT BUTTON CANNULA
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11990378
Report Number1220246-2021-03253
Device Sequence Number17185249
Product Code MDM
UDI-Device Identifier00888867040595
UDI-Public00888867040595
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPASSPORT BUTTON CANNULA
Device Catalogue NumberAR-6592-08-30
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1